# SDR ABXA080153

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N799AX
- Make and model: Boeing 767-200
- Aircraft serial: 23432
- Aircraft time: 46,889 hours, 38,642 cycles
- Engine: Ge CF680A
- Engine time: 42,645 hours, 33,431 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Panel
- Part number: 233T620411
- Part serial: 000045
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FROM STA JFK, RIGHT ENGINE OVERHEAT LIGHT AND EICAS MESSAGE.  PERFORMED NON NORMAL - SECURED RIGHT ENGINE.  LIGHT DID NOT GO OUT AFTER THRUST LEVER RETARDED.  AN EMERGENCY WAS DECLARED AND AN AIR TURNBACK TO JFK WAS PERFORMED.  TROUBLESHOT PER FIM 26-11-00, PERFORMED ENGINE FIRE/OVERHEAT TEST AND "RIGHT ENGINE OVERHEAT" LIGHT AND EICAS MESSAGE STAYED ILLUMINATED AFTER TEST WITH ENGINE SHUT DOWN AND NO OVERHEAT CONDITION.  RIGHT ENGINE OVERHEAT INDICATION SYSTEM AT FAULT.  REMOVED AND REPLACED FIRE/OVERHEAT TEST PANEL IAW AMM 26-11-01.  FIRE/OVERHEAT TEST CHECKED GOOD PER AMM 26-11-01.  (PART REMOVED WAS 'F' CLASS).
